Alert archive / Pennsylvania / River Flood Warnings in 2011

River Flood Warning 62, NWS State College, PA

June 12, 2011Dauphin County, Lebanon County, Pennsylvania

NWS State College, PA issued this river flood warning at Jun 12, 2011, 12:26 AM EDT for Dauphin County, Lebanon County, Pennsylvania. It took effect at Jun 12, 2011, 8:00 AM EDT. It was in force for .

The area

The counties it named.

The facts

Issued
Jun 12, 2011, 12:26 AM EDT (04:26 UTC)
In effect from
Jun 12, 2011, 8:00 AM EDT
Expired
Jun 12, 2011, 7:45 AM EDT
In force
Issued by
NWS State College, PA
Flood severity
Minor

Counties Dauphin County, PA, Lebanon County, PA

The radar

The State College radar (KCCX), 131 km from the middle of the area, began a volume at 04:26 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Swatara Creek near Hershey (HERP1). The gauge peaked at 6.71 ft at Jun 12, 2011, 7:00 AM EDT.

actionminormoderate51006/1206/13
Action stage
6 ft
Minor stage
7 ft
Moderate stage
10 ft
Major stage
14 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 01573560, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

753 
WGUS41 KCTP 120426
FLWCTP
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE STATE COLLEGE, PA
1226 AM EDT SUN JUN 12 2011

...THE NATIONAL WEATHER SERVICE IN STATE COLLEGE, PA HAS ISSUED A 
FLOOD WARNING FOR THE FOLLOWING RIVERS IN PENNSYLVANIA...

  SWATARA CREEK NEAR HERSHEY

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SAFETY MESSAGE...NEVER DRIVE CARS THROUGH FLOODED AREAS!!  THE WATER 
MAY BE TOO DEEP TO ALLOW SAFE PASSAGE.  MOST DEATHS THAT OCCUR DURING
FLOODING ARE RELATED TO VEHICLES TRYING TO CROSS FLOODED ROADWAYS.

AN UPDATE TO THIS PRODUCT WILL BE ISSUED EARLY SUNDAY MORNING OR
EARLIER IF NEEDED.

&&

PAC043-075-121500-
/O.NEW.KCTP.FL.W.0062.110612T0900Z-110612T1500Z/
/HERP1.1.ER.110612T0900Z.110612T0900Z.110612T0900Z.NO/
1226 AM EDT SUN JUN 12 2011

THE NATIONAL WEATHER SERVICE IN STATE COLLEGE, PA HAS ISSUED A 

* FLOOD WARNING FOR 
  THE SWATARA CREEK NEAR HERSHEY
* FROM EARLY THIS MORNING TO THIS MORNING...OR UNTIL THE WARNING IS 
  CANCELLED.
* AT 12 AM SUNDAY THE STAGE WAS...5.9 FEET.
* FLOOD STAGE IS 7.0 FEET.
* MINOR FLOODING IS FORECAST.
* THE RIVER IS FORECAST TO RISE TO NEAR FLOOD STAGE EARLY THIS 
  MORNING.
* AT 7.0 FEET...THE RIGHT...OR NORTH BANK BEGINS TO OVERFLOW.  
  SEVERAL ROADWAYS UPSTREAM OF THE GAGE ARE AFFECTED BY HIGH WATER.

$$

DEVOIR
2 follow-up statements
125 
WGUS81 KCTP 120658
FLSCTP
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE STATE COLLEGE, PA
258 AM EDT SUN JUN 12 2011

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
PENNSYLVANIA...

  SWATARA CREEK AT HARPER TAVERN
  SWATARA CREEK NEAR HERSHEY

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SAFETY MESSAGE...NEVER DRIVE CARS THROUGH FLOODED AREAS!!  THE WATER 
MAY BE TOO DEEP TO ALLOW SAFE PASSAGE.  MOST DEATHS THAT OCCUR DURING
FLOODING ARE RELATED TO VEHICLES TRYING TO CROSS FLOODED ROADWAYS.

AN UPDATE TO THIS PRODUCT WILL BE ISSUED LATER THIS MORNING OR
EARLIER IF NEEDED.

&&

PAC043-075-107-121400-
/O.EXT.KCTP.FL.W.0061.000000T0000Z-110612T1400Z/
/HTVP1.1.ER.110612T0224Z.110612T0500Z.110612T0800Z.NO/
258 AM EDT SUN JUN 12 2011

THE FLOOD WARNING CONTINUES FOR
  THE SWATARA CREEK AT HARPER TAVERN.
* AT 2 AM SUNDAY THE STAGE WAS 9.9 FEET AND FALLING.
* FLOOD STAGE IS 9.0 FEET.
* MINOR FLOODING IS FORECAST.
* THE RIVER WILL CONTINUE FALLING TO BELOW FLOOD STAGE BY EARLY THIS 
  MORNING.
* AT 10.0 FEET...HIGH WATER ISOLATES SEVERAL HOUSES.

$$

PAC043-075-121800-
/O.EXT.KCTP.FL.W.0062.110612T1200Z-110612T1800Z/
/HERP1.1.ER.110612T1200Z.110612T1200Z.110612T1200Z.NO/
258 AM EDT SUN JUN 12 2011

THE FLOOD WARNING CONTINUES FOR
  THE SWATARA CREEK NEAR HERSHEY.
* FROM THIS MORNING TO THIS AFTERNOON...OR UNTIL THE WARNING IS 
  CANCELLED.
* AT 3 AM SUNDAY THE STAGE WAS 6.4 FEET AND RISING.
* FLOOD STAGE IS 7.0 FEET.
* MINOR FLOODING IS FORECAST.
* THE RIVER IS FORECAST TO RISE TO NEAR FLOOD STAGE THIS MORNING.
* AT 7.0 FEET...THE RIGHT...OR NORTH BANK BEGINS TO OVERFLOW.  
  SEVERAL ROADWAYS UPSTREAM OF THE GAGE ARE AFFECTED BY HIGH WATER.

$$

DEVOIR
193 
WGUS81 KCTP 121145
FLSCTP
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE STATE COLLEGE, PA
745 AM EDT SUN JUN 12 2011

...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN 
PENNSYLVANIA...

  SWATARA CREEK NEAR HERSHEY

&&

PAC043-075-121215-
/O.CAN.KCTP.FL.W.0062.000000T0000Z-110612T1800Z/
/HERP1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
745 AM EDT SUN JUN 12 2011

THE FLOOD WARNING IS CANCELLED FOR
  THE SWATARA CREEK NEAR HERSHEY.
* AT 7 AM SUNDAY THE STAGE WAS 6.7 FEET AND STEADY.
* FLOOD STAGE IS 7.0 FEET.
* THE RIVER APPEARS TO BE CRESTING NOW...AND SHOULD NOT GET TO
  FLOOD STAGE.
* AT 7.0 FEET...THE RIGHT...OR NORTH BANK BEGINS TO OVERFLOW.  
  SEVERAL ROADWAYS UPSTREAM OF THE GAGE ARE AFFECTED BY HIGH WATER.

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS State College, PA wrote its last area forecast discussion before this river flood warning went out at Jun 12, 12:11 AM EDT, 15 minutes earlier.

Area forecast discussion, Jun 12, 12:11 AM EDT, 15 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE STATE COLLEGE PA
1211 AM EDT SUN JUN 12 2011

.SYNOPSIS...
SHOWERS...AND LOCALLY SEVERE THUNDERSTORMS WITH AREAS OF FLASH
FLOODING ACROSS PORTIONS OF THE LOWER SUSQUEHANNA VALLEY WILL
DIMINISH AND MOVE EAST OF THAT AREA BY MIDNIGHT. A COLD FRONT
SLIDING INTO NORTHWESTERN PENNSYLVANIA COULD TRIGGER ANOTHER BRIEF
SHOWER OR THUNDERSTORM OVERNIGHT. A SECONDARY COLD FRONT WILL PUSH
EAST ACROSS THE REGION SUNDAY. COOLER AND MUCH DRIER AIR WILL MOVE
INTO THE REGION FOR LATER SUNDAY THROUGH MONDAY.

&&

.NEAR TERM /UNTIL 6 AM THIS MORNING/...
MODERATE SHOWERS CONTINUE TO SLOWLY EXIT THE LOWER SUSQUEHANNA...
RAINFALL RATES SIGNIFICANTLY LOWER THAN EARLY SATURDAY EVENING.
FLASH FLOOD WATCH HAS EXPIRED.

TEMPS WILL STAY MUGGY ACROSS THE SERN ZONES...NORTH INTO THE
MIDDLE SUSQ VALLEY WITH MINS IN THE MID TO UPPER 60S. ACROSS THE
NORTHWEST MTNS...TEMPS WILL COOL TO THE MID 50S BY DAYBREAK SUNDAY.

&&

.SHORT TERM /6 AM THIS MORNING THROUGH 6 PM MONDAY/...
FOCUS OF PRECIPITATION SUNDAY MORNING ON SE HALF OF CWA AS FRONTAL
SYSTEM SHOULD HAVE MADE THROUGH THE REST OF THE AREA. LOOK FOR
COOLER TEMPERATURES AND LOWER HUMIDITY'S AS THE DAY PROGRESSES.

&&

.LONG TERM /MONDAY NIGHT THROUGH SATURDAY/...
WEAK FRONTAL BOUNDARY EXITING TO THE SE SUN NIGHT WILL KEEP
MENTION OF A LINGERING SHOWER IN THE SE. TEMPS WILL BE COOLER
/BELOW NORMAL/ FOR SUN/MON. LOW CHANCE FOR A SHOWER/TSTM ON
MONDAY INTO TUESDAY AS WEAK TROUGH IN THE WAKE OF DEPARTING LOW
EDGES SOUTHWARD TOWARD THE PA/NY BORDER WITH A BIT OF MID LEVEL
SUPPORT.

AFTER THAT...RIDGING RETURNS FOR MIDWEEK AS WED/THU WILL SEE A
RETURN OF WARMER TEMPERATURES /AT OR SLIGHTLY ABOVE
NORMAL/...THOUGH GFS/ECMWF BECOME OUT OF PHASE BY THIS TIME. THE
NEXT CHC OF RAIN SHOULD HOLD OFF UNTIL AT LEAST WED NIGHT...WHEN
AN MCS MAY ENCROACH FROM THE WEST. INCREASING CHANCES FOR
SCATTERED TSTMS THUR-FRI AS THE SFC HIGH AND UPPER RIDGE WEAKEN
AND SLIDE OFF THE MID ATLC COAST...ALLOWING A FNTL SYS TO APPROACH
THE REGION FROM THE MIDWEST.

&&

.AVIATION /04Z SUNDAY THROUGH THURSDAY/...
THUNDERSTORMS ARE BEGINNING TO DEVELOP ACROSS THE NORTHERN AND
WESTERN PORTIONS OF THE STATE THIS AFTERNOON. SHORT TERM MODEL
GUIDANCE SUGGESTS THAT THESE STORMS SHOULD ORGANIZE INTO A LINE
OF POSSIBLE STRONG STORMS AND MOVE EASTWARD ACROSS THE STATE LATE
THIS AFTERNOON AND INTO THE EVENING. HAVE INCLUDED VCTS AND AND
CB AT ALL SITES...NO TSRA DUE TO LOW CONFIDENCE THAT A STORM WILL
HIT ANY ONE SITE. WILL AMEND AS NEEDED. COLD FRONT WILL MOVE
THROUGH OVERNIGHT AND INTO THE EARLY MORNING. BR/FG AND LOW
STRATUS WILL BE A CONCERN BY EARLY MORNING.

OUTLOOK...

SUN...VFR.

MON-THU MAINLY VFR.

&&

.CTP WATCHES/WARNINGS/ADVISORIES...
NONE.

&&

SYNOPSIS...ROSS/LAMBERT
NEAR TERM...DEVOIR/LAMBERT
SHORT TERM...ROSS
LONG TERM...RXR
AVIATION...KREKELER
Hazardous weather outlook, Jun 12, 12:07 AM EDT, 19 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE STATE COLLEGE PA
1207 AM EDT SUN JUN 12 2011

PAZ004>006-010>012-017>019-024>028-033>037-041-042-045-046-049>053-
056>059-063>066-130415-
WARREN-MCKEAN-POTTER-ELK-CAMERON-NORTHERN CLINTON-CLEARFIELD-
NORTHERN CENTRE-SOUTHERN CENTRE-CAMBRIA-BLAIR-HUNTINGDON-MIFFLIN-
JUNIATA-SOMERSET-BEDFORD-FULTON-FRANKLIN-TIOGA-NORTHERN LYCOMING-
SULLIVAN-SOUTHERN CLINTON-SOUTHERN LYCOMING-UNION-SNYDER-MONTOUR-
NORTHUMBERLAND-COLUMBIA-PERRY-DAUPHIN-SCHUYLKILL-LEBANON-CUMBERLAND-
ADAMS-YORK-LANCASTER-
1207 AM EDT SUN JUN 12 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA.

.DAY ONE...TONIGHT.

THE PROBABILITY OF WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Local storm report, Jun 11, 8:48 PM EDT, 3 hours 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
848 PM EDT SAT JUN 11 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0840 PM     FLASH FLOOD      HUGHESVILLE             41.24N  76.73W
06/11/2011                   LYCOMING           PA   TRAINED SPOTTER

            STREETS FLOODED

&&

EVENT NUMBER CTP1100264

MACH
Local storm report, Jun 11, 8:50 PM EDT, 3 hours 36 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE STATE COLLEGE PA
850 PM EDT SAT JUN 11 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0723 PM     FLASH FLOOD      JONESTOWN               40.41N  76.48W
06/11/2011                   LEBANON            PA   911 CALL CENTER

            FLOODED HOUSE IN JONESTOWN BOROUGH

0725 PM     TSTM WND DMG     LEBANON                 40.34N  76.42W
06/11/2011                   LEBANON            PA   911 CALL CENTER

            NUMEROUS TREES DOWN

0751 PM     TORNADO          LEBANON                 40.34N  76.42W
06/11/2011                   LEBANON            PA   PUBLIC

            TORNADO IN NORTH ANNVILLE TWSP. - EXTENSIVE DEBRIS

0820 PM     TSTM WND DMG     SALUNGA                 40.10N  76.42W
06/11/2011                   LANCASTER          PA   911 CALL CENTER

            BARN BLOWN ONTO ROADWAY

0840 PM     FLASH FLOOD      HUGHESVILLE             41.24N  76.73W
06/11/2011                   LYCOMING           PA   TRAINED SPOTTER

            STREETS FLOODED

&&

EVENT NUMBER CTP1100261 CTP1100260 CTP1100262 CTP1100263 CTP1100264

MACH
Special weather statement, Jun 11, 8:59 PM EDT, 3 hours 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
859 PM EDT SAT JUN 11 2011

PAZ042-046-051>053-120130-
COLUMBIA PA-MONTOUR PA-NORTHUMBERLAND PA-SOUTHERN LYCOMING PA-
SULLIVAN PA-
859 PM EDT SAT JUN 11 2011

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT CENTRAL
NORTHUMBERLAND...COLUMBIA...MONTOUR...SOUTHEASTERN LYCOMING AND
SULLIVAN COUNTIES...

AT 854 PM EDT...A LINE OF STRONG THUNDERSTORMS WAS LOCATED FROM
EAGLES MERE TO NORTHUMBERLAND...MOVING EAST AT 20 MPH.

WIND GUSTS TO 40 MPH AND SMALL HAIL ARE POSSIBLE WITH THESE STORMS.
VERY HEAVY RAIN WILL FALL FROM THESE STORMS...AND WILL CAUSE WATER TO
POND ON ROADS AND FILL POOR DRAINAGE AREAS. THESE STORMS WILL BE
NEAR BIGGERTOWN AROUND 910 PM...DUSHORE AROUND 920 PM AND BLOOMSBURG
AROUND 930 PM.

THIS WILL IMPACT I-80 BETWEEN MILE MARKERS 217 AND 247.

THIS WILL ALSO IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 11...ROUTE
220...STATE ROAD 118.

LAT...LON 4089 7627 4085 7630 4087 7680 4089 7682
      4132 7665 4131 7660 4136 7665 4158 7657
      4155 7624 4153 7621 4131 7631 4121 7632
      4114 7627 4114 7622 4095 7620

FORECASTER: GARTNER
Special weather statement, Jun 11, 10:01 PM EDT, 2 hours 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
1001 PM EDT SAT JUN 11 2011

PAZ065-066-120300-
LANCASTER PA-YORK PA-
1001 PM EDT SAT JUN 11 2011

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SOUTHEASTERN LANCASTER
AND SOUTHEASTERN YORK COUNTIES...

AT 956 PM EDT...A LINE OF STRONG THUNDERSTORMS WAS LOCATED FROM GAP
TO NORRISVILLE...MOVING EAST AT 15 MPH.

WIND GUSTS TO 50 MPH AND NICKEL SIZE HAIL ARE POSSIBLE WITH THESE
STORMS. EXPECT FREQUENT LIGHTNING FROM THESE STORMS. DO NOT STAY IN
THE OPEN NOR SEEK SHELTER UNDER TREES WHEN LIGHTNING THREATENS...MOVE
INDOORS WHEN A THUNDERSTORM APPROACHES. ALSO...VERY HEAVY RAIN WILL
FALL FROM THESE STORMS...AND WILL CAUSE WATER TO POND ON ROADS AND
FILL POOR DRAINAGE AREAS. THE HEAVY RAIN WILL CAUSE RAPID RISES ON
SMALL STREAMS AND CREEKS. THESE STORMS WILL BE NEAR QUARRYVILLE
AROUND 1010 PM...CHRISTIANA AROUND 1020 PM...DELTA AROUND 1030 PM
AND WAKEFIELD AROUND 1050 PM.

THIS WILL IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 30...ROUTE 222...
STATE ROAD 41.

LAT...LON 3972 7653 4008 7599 4009 7597 4009 7593
      4003 7593 3996 7599 3987 7598 3985 7601
      3983 7601 3979 7604 3972 7610 3971 7624

FORECASTER: GARTNER/LAMBERT
Local storm report, Jun 11, 11:33 PM EDT, 53 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE STATE COLLEGE PA
1133 PM EDT SAT JUN 11 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0723 PM     FLASH FLOOD      JONESTOWN               40.41N 76.48W
06/11/2011                   LEBANON            PA   911 CALL CENTER

            FLOODED HOUSE IN JONESTOWN BOROUGH

0725 PM     TSTM WND DMG     LEBANON                 40.34N 76.42W
06/11/2011                   LEBANON            PA   911 CALL CENTER

            NUMEROUS TREES DOWN

0745 PM     FLASH FLOOD      ANNVILLE                40.33N 76.51W
06/11/2011                   LEBANON            PA   TRAINED SPOTTER

            ROAD FLOODED AT OAK STREET... ROYAL ROAD AND COLEBROOK
            ROAD

0751 PM     TORNADO          LEBANON                 40.34N 76.42W
06/11/2011                   LEBANON            PA   PUBLIC

            TORNADO IN NORTH ANNVILLE TWSP. - EXTENSIVE DEBRIS

0815 PM     TSTM WND DMG     5 SE MOUNT JOY          40.06N 76.44W
06/11/2011                   LANCASTER          PA   911 CALL CENTER

            BARN COLLAPSED ON PROSPECT ROAD

0819 PM     HAIL             YORK                    39.96N 76.73W
06/11/2011  M1.00 INCH       YORK               PA   TRAINED SPOTTER

0820 PM     TSTM WND DMG     SALUNGA                 40.10N 76.42W
06/11/2011                   LANCASTER          PA   911 CALL CENTER

            BARN BLOWN ONTO ROADWAY

0822 PM     TSTM WND DMG     YORK                    39.96N 76.73W
06/11/2011                   YORK               PA   911 CALL CENTER

            TREE FELL AND DAMAGED SEVERAL CARS ON WAYNE AVENUE

0831 PM     FLASH FLOOD      2 SW YORK               39.94N 76.76W
06/11/2011                   YORK               PA   911 CALL CENTER

            ROAD FLOODED AND CLOSED IN SPRING GARDEN TOWNSHIP

0831 PM     FLASH FLOOD      YORK                    39.96N 76.73W
06/11/2011                   YORK               PA   911 CALL CENTER

            ARCH ST. AND N. GEORGE ST. FLOODED

0831 PM     FLASH FLOOD      3 SW YORK               39.93N 76.77W
06/11/2011                   YORK               PA   911 CALL CENTER

            INDIAN ROCK DAM RD. FLOODED AT CRULL SCHOOL RD. IN SPRING
            GARDEN TOWNSHIP

0833 PM     FLASH FLOOD      3 SSE YORK              39.92N 76.71W
06/11/2011                   YORK               PA   911 CALL CENTER

            ARCH ST. AND GEORGE ST. FLOODED IN YORK TOWNSHIP

0833 PM     FLASH FLOOD      3 SSE YORK              39.92N 76.71W
06/11/2011                   YORK               PA   911 CALL CENTER

            W. PRINCESS ST. AND SOUTHWEST ST. FLOODED IN YORK
            TOWNSHIP

0840 PM     FLASH FLOOD      HUGHESVILLE             41.24N 76.73W
06/11/2011                   LYCOMING           PA   TRAINED SPOTTER

            STREETS FLOODED

0849 PM     FLASH FLOOD      YORK                    39.96N 76.73W
06/11/2011                   YORK               PA   911 CALL CENTER

            GLENVILLE ROAD FLOODED

0906 PM     TSTM WND DMG     YORK                    39.96N 76.73W
06/11/2011                   YORK               PA   911 CALL CENTER

            LARGE TREE DOWN AT SPRINGWOOD RD. AND N. WALNUT

0915 PM     FLASH FLOOD      GLEN ROCK               39.79N 76.73W
06/11/2011                   YORK               PA   911 CALL CENTER

            FLOOD WATER OPENEDSINK HOLE ON WATER STREET

0931 PM     TSTM WND DMG     3 SE SPRING GROVE       39.85N 76.82W
06/11/2011                   YORK               PA   911 CALL CENTER

            TREES DOWN AT W. COLLEGE AND TRINITY RD. IN NORTH CODORUS
            TOWNSHIP

0935 PM     TSTM WND DMG     5 W YORK                39.96N 76.83W
06/11/2011                   YORK               PA   911 CALL CENTER

            LARGE TREE DOWN IN WEST MANCHESTER TOWNSHIP

0939 PM     TSTM WND DMG     4 SE YORK               39.92N 76.68W
06/11/2011                   YORK               PA   911 CALL CENTER

            LARGE TREE LIMBS DOWN ON STANYON ST. IN YORK TOWNSHIP

0958 PM     FLASH FLOOD      CLEONA                  40.34N 76.48W
06/11/2011                   LEBANON            PA   TRAINED SPOTTER

            WIND GUST 7...53 PM. QUITTAPHILA CREEK OUT OF BANKS AND
            OVER ROAD AT DAIRY RD. NUMEROUS ROADS FLOODED IN AREA

0958 PM     TSTM WND GST     CLEONA                  40.34N 76.48W
06/11/2011  M58.00 MPH       LEBANON            PA   TRAINED SPOTTER

            WIND GUST 7...53 PM. QUITTAPHILA CREEK OUT OF BANKS AND
            OVER ROAD AT DAIRY RD. NUMEROUS ROADS FLOODED IN AREA

&&

MACH
Local storm report, Jun 11, 11:53 PM EDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE STATE COLLEGE PA
1153 PM EDT SAT JUN 11 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0723 PM     FLASH FLOOD      JONESTOWN               40.41N  76.48W
06/11/2011                   LEBANON            PA   911 CALL CENTER

            FLOODED HOUSE IN JONESTOWN BOROUGH

0725 PM     TSTM WND DMG     LEBANON                 40.34N  76.42W
06/11/2011                   LEBANON            PA   911 CALL CENTER

            NUMEROUS TREES DOWN

0745 PM     FLASH FLOOD      ANNVILLE                40.33N  76.51W
06/11/2011                   LEBANON            PA   TRAINED SPOTTER

            ROAD FLOODED AT OAK STREET... ROYAL ROAD AND COLEBROOK
            ROAD

0751 PM     TORNADO          LEBANON                 40.34N  76.42W
06/11/2011                   LEBANON            PA   PUBLIC

            TORNADO IN NORTH ANNVILLE TWSP. - EXTENSIVE DEBRIS

0815 PM     TSTM WND DMG     5 SE MOUNT JOY          40.06N  76.44W
06/11/2011                   LANCASTER          PA   911 CALL CENTER

            BARN COLLAPSED ON PROSPECT ROAD

0819 PM     HAIL             YORK                    39.96N  76.73W
06/11/2011  M1.00 INCH       YORK               PA   TRAINED SPOTTER

0820 PM     TSTM WND DMG     SALUNGA                 40.10N  76.42W
06/11/2011                   LANCASTER          PA   911 CALL CENTER

            BARN BLOWN ONTO ROADWAY

0822 PM     TSTM WND DMG     YORK                    39.96N  76.73W
06/11/2011                   YORK               PA   911 CALL CENTER

            TREE FELL AND DAMAGED SEVERAL CARS ON WAYNE AVENUE

0831 PM     FLASH FLOOD      2 SW YORK               39.94N  76.76W
06/11/2011                   YORK               PA   911 CALL CENTER

            ROAD FLOODED AND CLOSED IN SPRING GARDEN TOWNSHIP

0831 PM     FLASH FLOOD      YORK                    39.96N  76.73W
06/11/2011                   YORK               PA   911 CALL CENTER

            ARCH ST. AND N. GEORGE ST. FLOODED

0831 PM     FLASH FLOOD      3 SW YORK               39.93N  76.77W
06/11/2011                   YORK               PA   911 CALL CENTER

            INDIAN ROCK DAM RD. FLOODED AT CRULL SCHOOL RD. IN
            SPRING GARDEN TOWNSHIP

0833 PM     FLASH FLOOD      3 SSE YORK              39.92N  76.71W
06/11/2011                   YORK               PA   911 CALL CENTER

            ARCH ST. AND GEORGE ST. FLOODED IN YORK TOWNSHIP

0833 PM     FLASH FLOOD      3 SSE YORK              39.92N  76.71W
06/11/2011                   YORK               PA   911 CALL CENTER

            W. PRINCESS ST. AND SOUTHWEST ST. FLOODED IN YORK
            TOWNSHIP

0849 PM     FLASH FLOOD      YORK                    39.96N  76.73W
06/11/2011                   YORK               PA   911 CALL CENTER

            GLENVILLE ROAD FLOODED

0906 PM     TSTM WND DMG     YORK                    39.96N  76.73W
06/11/2011                   YORK               PA   911 CALL CENTER

            LARGE TREE DOWN AT SPRINGWOOD RD. AND N. WALNUT

0915 PM     FLASH FLOOD      GLEN ROCK               39.79N  76.73W
06/11/2011                   YORK               PA   911 CALL CENTER

            FLOOD WATER OPENEDSINK HOLE ON WATER STREET

0931 PM     TSTM WND DMG     3 SE SPRING GROVE       39.85N  76.82W
06/11/2011                   YORK               PA   911 CALL CENTER

            TREES DOWN AT W. COLLEGE AND TRINITY RD. IN NORTH
            CODORUS TOWNSHIP

0935 PM     TSTM WND DMG     5 W YORK                39.96N  76.83W
06/11/2011                   YORK               PA   911 CALL CENTER

            LARGE TREE DOWN IN WEST MANCHESTER TOWNSHIP

0939 PM     TSTM WND DMG     4 SE YORK               39.92N  76.68W
06/11/2011                   YORK               PA   911 CALL CENTER

            LARGE TREE LIMBS DOWN ON STANYON ST. IN YORK TOWNSHIP

0958 PM     TSTM WND GST     CLEONA                  40.34N  76.48W
06/11/2011  M58 MPH          LEBANON            PA   TRAINED SPOTTER

            WIND GUST AT 753 PM.

0958 PM     FLASH FLOOD      CLEONA                  40.34N  76.48W
06/11/2011                   LEBANON            PA   TRAINED SPOTTER

            QUITTAPHILA CREEK OUT OF BANKS AND OVER ROAD AT DAIRY
            RD. NUMEROUS ROADS FLOODED IN AREA

&&

EVENT NUMBER CTP1100261 CTP1100260 CTP1100281 CTP1100262 CTP1100280
CTP1100279 CTP1100263 CTP1100278 CTP1100266 CTP1100267 CTP1100268
CTP1100269 CTP1100270 CTP1100271 CTP1100265 CTP1100273 CTP1100272
CTP1100274 CTP1100275 CTP1100276 CTP1100277

GAD

The office that day

Everything else NWS State College, PA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 11, 8:04 PM EDTFlash Flood WarningCTPYork3 hr
Jun 11, 8:22 PM EDTSevere Thunderstorm WarningCTPLancaster, York53 min
Jun 11, 8:23 PM EDTSpecial Weather StatementCTPColumbia, Montour, Sullivan37 min
Jun 11, 8:41 PM EDTSevere Thunderstorm WarningCTPLancaster, York79 min
Jun 11, 8:59 PM EDTSpecial Weather StatementCTPColumbia, Montour, Sullivan31 min
Jun 11, 10:01 PM EDTSpecial Weather StatementCTPLancaster59 min
Jun 11, 10:31 PM EDTRiver Flood WarningCTPDauphin, Lebanon, Schuylkill6 hr
Jun 12, 11:49 AM EDTSpecial Weather StatementCTPMifflin41 min
Jun 12, 12:28 PM EDTSpecial Weather StatementCTPBedford32 min
Jun 12, 1:13 PM EDTSpecial Weather StatementCTPJuniata, Perry32 min
Jun 12, 1:22 PM EDTSpecial Weather StatementCTPFranklin, Fulton23 min
Jun 12, 1:30 PM EDTSevere Thunderstorm WarningCTPDauphin, Lebanon, Perry60 min
Jun 12, 1:53 PM EDTSpecial Weather StatementCTPFranklin37 min
Jun 12, 2:02 PM EDTSevere Thunderstorm WarningCTPFranklin, Fulton58 min
Jun 12, 2:06 PM EDTSevere Thunderstorm WarningCTPAdams, Cumberland, Dauphin, Lancaster, Lebanon, Perry and 1 more54 min
Jun 12, 2:49 PM EDTTornado WarningCTPDauphin, Lancaster, York26 min
Jun 12, 2:50 PM EDTAreal Flood AdvisoryCTPCumberland, Dauphin, Lancaster, York3 hr
Jun 12, 2:56 PM EDTSevere Thunderstorm WarningCTPAdams, Dauphin, Lancaster, Lebanon, York79 min
Jun 12, 3:16 PM EDTTornado WarningCTPLancaster, York44 min
Jun 12, 3:47 PM EDTTornado WarningCTPYork13 min

Nearby

River Flood Warnings in Pennsylvania, 2011Every river flood warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.